# SDR ABXA060096

- Difficulty date: February 16, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47419
- Aircraft time: 59,088 hours, 63,391 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 575468828
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CLEARVIEW WINDOW STEEL SHIM WAS CRACKED AT RIVET.  REMOVED NOTED SHIM DOUBLER AND INSTALLED NEW DOUBLER IAW DC9 DRAWING 5754088.
